# SDR SWAA2023101606071

- Difficulty date: September 26, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTION: FOUND -1 REPLACEMENT WEB FOR FLIGHT DECK REPAIR (REF. TTG8Q00NHXHV STEP 10) IMPROPER FIT; NEED TO RE-FABRICATE WEB<[01] FABRICATED; TREATED; AND PRIMED RE-FABRICATED (-1 REPLACEMENT WEB) AS PER EA M-21-153-00734 [TTG8Q00NHXHV] STEP 10;STEP 13 AND 14. INSTALLATION OF RE-FABRICATED (-1 REPLACEMENT WEB) WILL BE ACCOMPLISHED ON EA M-21-153-00734 [TTG8Q00NHXHV] STEP 16.;[02] VERIFIED STEP 1;[03] FABRICATED; TREATED; AND PRIMED RE-FABRICATED (-1 REPLACEMENT WEB) AS PER EA M-21-153-00734 [TTG8Q00NHXHV] STEP 10;STEP 13 AND 14. INSTALLATION OF RE-FABRICATED (-1 REPLACEMENT WEB) WILL BE ACCOMPLISHED ON EA M-21-153-00734 [TTG8Q00NHXHV] STEP 16.;[04] VERIFIED STEP 3
